# SDR ASAA2019082653467

- Difficulty date: August 25, 2019
- Submitted: August 27, 2019
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 49,396 hours, 14,696 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8856
- Condition: Failed
- Location: Rt A/C Pack
- Part time: 49,407 hours, 14,699 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ILLUMINATION OF RIGHT PACK DURING MASTER CAUTION RECALL. RIGHT PACK EXTINGUISHED WHEN MASTER CAUTION SYSTEM WAS RESET. GROUNDED - YES. PERFORMED PACK TEMPERATURE CONTROL - BITE PROCEDURE PER B737-800 FIM 21-62 TASK 801. TCV FAULT LOGGED. REMOVED AND REPLACED RIGHT PACK TCV IAW B737-800 AMM 21-51-10. OPS TEST GOOD. NO FURTHER DEFECTS NOTED.
